I have been on Escitalopram (Lexapro/Ciprolex) for about 15 months and my doctor added Bupropion (Wellbutrin) about 4 or 5 months ago. I just ran out of Wellbutrin 2 days ago and now the local drugstore is closed for the long weekend. Would I experience any withdrawal symptoms? I am still taking my primary antidepressant.
On Escitalopram with Buproprion, ran out of one - any withdrawal symptoms expected?
- 24 Mar 2016 by Taylor02
- 25 March 2016
- lexapro, wellbutrin, depression, anxiety, generalized anxiety disorder, bupropion, escitalopram, major depressive disorder, withdrawal, doctor, symptom
Hi, because you have been taking the medication for less than a year the withdrawal symptoms won't be as severe. The dose you are taking will play a certain factor, lower dose less symptoms. An individual psychology comes in to it as well... you probably won't suffer too badly for a few days as you are still taking your primary antidepressant
- Lexapro Drug Information
- Wellbutrin Drug Information
- Bupropion Drug Information
- Escitalopram Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Mar 2016 • 1 answer
Updated 11 Oct 2018 • 18 answers
I have been taking 450mg of bupropion (Welbutrin xl), and 30mg of escitalopram (Lexapro) once a day?
Updated 24 May 2016 • 7 answers
Updated 22 Feb 2018 • 3 answers
Updated 2 Oct 2017 • 1 answer